... said I was about to start my period and the pill would not effect that. So it was a Tuesday. What I did was take two on Tuesday and two on Wednesday until I was on track with them all being on the right day. SO I never did start my period but figured it was from the pill. Now I did take two pills in the second week about 5-6 hours late. Two days in a row. Then had sex and then did the same late taking pills for two days again. Now I am on the last day of active pills and spotting a little bit (i had not spotted all month) and cramping. Whats going on here?
I am pretty sure you are just off balance because of the way you were taking the pill. Just to be safe, take a pregnancy test if you are worried.. It is not uncommon to have a really light or absent period while on the pill. Try to take them correctly from now on. Make a note or whatever you need to do to take them as close to 24 hours apart as you can. You may have a much lighter period while on the inactive pills and it may come as late as the last inactive. Make sure you start a new pack as soon as you finish the inactives. You probably are fine ( not pregnant) just a bit imbalanced because you took 2 pills several days. If you are worried, take an ept or one of the other pregnancy test. If you are cramping, sounds like your are trying to start. Make sure you start a new pack tomorrow.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2013 • 1 answer
Posted 14 Aug 2014 • 2 answers
Posted 3 Sep 2014 • 2 answers
Posted 19 Sep 2015 • 1 answer
Posted 25 Feb 2016 • 0 answers